# SDR DL76L021267

- Difficulty date: October 31, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 29,252 hours, 4,671 cycles
- Engine: Pwa PW4060
- Engine time: 49,568 hours, 8,189 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724169
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 49,568 hours, 8,189 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

AFTER STARTER CUT OUT, NR 2 ENGINE SPOOLED DOWN.  CHECKED INLET AND TAILPIPE, FOUND OK.  RAN ENGINE WITH AND WITHOUT PACKS, ALL INDICATIONS NORMAL.  FUEL FLOW AND FUEL PRESSURE NORMAL.
